# SDR FDEA202102120348

- Difficulty date: February 12, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7749503
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT RAIL LOCATED BTWN STA 1019 AND 1065 LBL 75 REQUIRES SPLICE REPAIR   DUE TO DAMAGE BEING OUT OF LIMITS. 0000953084 : HANG, SEAN  T - 02-MAR-2021 23:48  MAIN CARGO, STA 1019-1065, LBL 75 REMOVED AND REPLACED SPLICE SEAT TRACK REF MD10-  30 SRM 53-70-00 FIG 1 SHEET 1 VOL 1, MD10-30 SRM 51-31-01 VOL 2, AND DRAWING SR10-53-002   REV A.
